# SDR USAA000399

- Difficulty date: March 21, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TOP WEB ANGLE CRACKED IN TWO PLACES .5 INCH AND .250 INCH, BETWEEN BS 380 AND 400 BL 0.  INSTALLED NEW ANGLE PER SRM 51-70-3 AND 51-10-2.  (M)
